# SDR DALA2024052705533

- Difficulty date: May 25, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 326-331 Rbl56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3726, CORROSION LEVEL 2 MOP SILL AT STA 326 TO STA 331 RBL 56 WL 208 MULTIPLE AREAS. CPRRECTIVE ACTION: EVALUATED DAMAGE ON MOP SILL AT STA 326 TO STA 331 RBL 56 WL 208 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-10-15-01-02 AND 53-10-15-1A-2 REMOVED AND REMPLACED MOP SILL AT STA 270 TO STA 360 RBL 56 WL 208 IAW B737 SRM 51-40-02-0G AND DWG 141A8310 REV D. (LP 0361418)
